# SDR SWAA2023081690186

- Difficulty date: July 24, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 5) PASSENGER CABIN. EMERGENCY WHITE LIGHT IS INOP IN COVE CEILING PANELS AT SEAT 15CB; AND 23ABC<[01] DURING TROUBLESHOOTING OF EMERGENCY WHITE AISLE LIGHT AT SEAT 15CB AND 23 ABC FOUND BAD POWER SUPPLY AT STA 727C +13 WL212 LBL68 (M1670) IAW WDM 33-51-13 PAGE 101 SHEET 1.;[02] REMOVED BATTERY PACK IN POWER SUPPLY M1670 IAW AMM 33-51-06-960-802 STEP 4D.(1) UP TO (4).;[03] REMOVED POWER SUPPLY IN M1670 IAW AMM 33-51-06-960-806 STEP 5E.1 UP TO 4.(A)(B)(C).;[04] OK TO INSTALL POWER SUPPLY;[05] INSTALLED NEW POWER SUPPLY AND BATTERY PACK IN M1670 IAW AMM 33-51-06-960-806 STEP 5E.4.(D)(E)(F) AND AMM 33-51-06-960-802 STEP 4D.(5). PENDING FOR OPS CHECK.   A-TAG# WN33102 A-TAG# WN33252;[06] STEP 5 C/W;[07] ACCOMPLISHED OPS CHECKS OF AISLE LIGHTS 15CB AND 23ABC IAW AMM'S 33-51-06-960-802 AND 33-51-06-960-802 OPS CHECKS GOOD;[08] REMOVED POWER SUPPLY IN M1670 IAW AMM 33-51-06-960-803 STEP 5E.1 UP TO 4.(A)(B)(C)(D);[09] INSTALLED NEW POWER SUPPLY AND BATTERY PACK IN M1670 IAW AMM 33-51-06-960-803 STEP 5E.4.(D)(E)(F) AND AMM 33-51-06-960-802 STEP 4D.(5). PENDING FOR OPS CHECK.;[10] ACCOMPLISHED OPS CHECKS OF AISLE LIGHTS 15CB AND 23ABC IAW AMM'S 33-51-06-960-802 AND 33-51-06-960-803 OPS CHECKS GOOD;[11] VERIFIED STEP 7-10 AUDIT C/W;[12] JOB COMPLETE AUDIT C/W;[13] JOB COMPLETE AUDIT C/W
